MAUDE Adverse Event Report: BIOMET MICROFIXATION L-PLT RT REG 2.0 LACTOSORB SYS; PLATE, FIXATION, BONE

BIOMET MICROFIXATION L-PLT RT REG 2.0 LACTOSORB SYS; PLATE, FIXATION, BONE
Catalog Number 915-2101
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during inspection at the distributorship, a hair-like substance was found within the sterile packaging.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
L-PLT RT REG 2.0 LACTOSORB SYS
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer (Section G)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key25587421
Report Number0001032347-2026-00164
Device Sequence Number5752119
Product Code HRS
UDI-Device Identifier00841036054397
UDI-Public(01)00841036054397(17)300708(10)67450435
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K971870
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number915-2101
Device Lot Number67450435
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Initial Report FDA Received Date06/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown